Journal of Mathematics of Kyoto University

Domaines pseudoconvexes sur les variétés kählériennes

Akira Takeuchi

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 6, Number 3 (1967), 323-357.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250524335

Digital Object Identifier
doi:10.1215/kjm/1250524335

Mathematical Reviews number (MathSciNet)
MR217335

Zentralblatt MATH identifier
0179.12203

Citation

Takeuchi, Akira. Domaines pseudoconvexes sur les variétés kählériennes. J. Math. Kyoto Univ. 6 (1967), no. 3, 323--357. doi:10.1215/kjm/1250524335. https://projecteuclid.org/euclid.kjm/1250524335


Export citation